# SDR CALA2025102410501

- Difficulty date: August 23, 2025
- Submitted: October 24, 2025
- Operation: Air carrier
- Aircraft: N57868
- Make and model: Boeing 757-33N
- Aircraft serial: 32590
- Aircraft time: 68,406 hours, 21,048 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143N3471
- Condition: Nicked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXT LOWER FUS SKIN STA 510 STRG 27R-28R WITH NICKS (2EA) C/W REPAIRED EXT LWR FUS SKIN STA 510 STRG 27R-28R IAW SRM 53-00-01-2R-29 CAT B REPAIR.   ACCOMPLISHED & VERIFIED IAW SRM 53-00-01-2R-29, PERFORM LFEC & EXTERNAL DETAILED VISUAL INSPECTION.
